Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 94, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 14, 2015, 8:43 PM CDT for Custer County, Washita County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 8:43 PM CDT (01:43 UTC)
- Expired
- Jun 14, 2015, 11:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Custer County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 116 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 9:20 PM CDT | FLASH FLOOD | 5 E Burns Flat, OK | BRIDGE ON RURAL ROAD E1150 OVERTOPPED BY FLOODWATERS. SURROUNDING ROADS ALSO COVERED IN SEVERAL INCHES OF WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1444 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
604
WGUS54 KOUN 150143
FFWOUN
OKC039-149-150445-
/O.NEW.KOUN.FF.W.0094.150615T0143Z-150615T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
843 PM CDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN WASHITA COUNTY IN WESTERN OKLAHOMA...
SOUTHEASTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
* UNTIL 1145 PM CDT
* AT 841 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
VERY HEAVY RAIN LOCATED NEAR CLINTON. AT LEAST ONE INCH OF RAIN
HAS ALREADY FALLEN ACROSS PORTIONS OF THE WARNING AREA.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3568 9913 3559 9879 3511 9901 3511 9902
3522 9935
$$
031 follow-up statement
473
WGUS74 KOUN 150214
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
914 PM CDT SUN JUN 14 2015
OKC039-149-150445-
/O.CON.KOUN.FF.W.0094.000000T0000Z-150615T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHITA OK-CUSTER OK-
914 PM CDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
WESTERN WASHITA AND SOUTHEASTERN CUSTER COUNTIES...
AT 911 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE VERY HEAVY RAINFALL
NEAR DILL CITY. RADAR HAS ESTIMATED UP TO 4 INCHES OF RAIN HAS ALREADY
FALLEN JUST NORTH OF DILL CITY.
ADDITIONAL RAINFALL AMOUNTS OF 2 INCHES ARE POSSIBLE IN THE WARNED AREA
OVER THE NEXT HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3568 9913 3559 9879 3511 9901 3511 9902
3522 9935
$$
03What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 6:02 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 14, 6:02 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 602 PM CDT SUN JUN 14 2015 .DISCUSSION... PLEASE SEE THE 00Z AVIATION DISCUSSION BELOW. && .AVIATION... AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO GAG/WWR WITHIN THE NEXT COUPLE OF HOURS RESULTING IN MVFR CIGS AND VISBYS. CONFIDENCE REGARDING HOW FAR SOUTH THESE STORMS WILL MAKE IS LOW...BUT THINK THEY WILL AT LEAST GET CLOSE ENOUGH TO CSM LATE TONIGHT TO WARRANT A TEMPO TSRA GROUP. THEY WILL ALSO NEAR PNC NEAR THE EARLY MORNING HOURS. MVFR CIGS WILL BRIEFLY IMPACT MOST OTHER TERMINALS LATE TONIGHT. && .PREV DISCUSSION... /ISSUED 252 PM CDT SUN JUN 14 2015/ DISCUSSION... SCATTERED TO NUMEROUS SHOWERS AND BRIEF STORMS EXPECTED TO CONTINUE THROUGH SUNSET ACROSS AREAS NEAR AND EAST OF WICHITA FALLS...LAWTON...AND OKC IN AREAS OF ENHANCED MOISTURE AND SUBTLE YET DEEP CONVERGENCE AHEAD OF MID-UPPER LEVEL LOW. THIS ACTIVITY WILL MOVE SLOWLY NORTH AND NORTHEAST WITH THE PRIMARY IMPACT BEING TORRENTIAL DOWNPOURS AND SIG REDUCTIONS IN VISIBILITY FOR MOTORISTS. EACH STORM/SHOWER IS ON THE SMALL SIDE AND UNLESS MORE ORGANIZED AREAS OF HEAVY RAIN FORM...DO NOT EXPECT ANY MAJOR FLASH FLOODING ISSUES. LARGER AREA OF MORE ORGANIZED RAIN ACTIVITY POSSIBLE LATE THIS AFTERNOON AND TONIGHT MAINLY ACROSS WESTERN OKLAHOMA INTO WESTERN NORTH TEXAS. MOST MODELS WANT TO ORGANIZE AN AREA OF SHOWERS AND STORMS ACROSS THE PANHANDLES AND WEST TEXAS...SLOWLY PUSHING INTO WESTERN PORTIONS OF OUR CWA OVERNIGHT. HOW FAR EAST THIS ACTIVITY WILL PROGRESS IS UNCERTAIN AND WILL TAPER OFF POPS WEST TO EAST LATE TONIGHT AND TOMORROW. ANOTHER ORGANIZED AREA OF RAIN POSSIBLE TOMORROW AFTERNOON AND EVENING ACROSS NORTHERN AND CENTRAL PORTIONS OF OKLAHOMA AS WEAK SURFACE TROUGH/FRONT IS PROGD TO SINK SOUTHWARD IN WAKE OF MENTIONED UPPER LOW. THIS AREA OF RAIN WILL PROGRESS SOUTH AND EAST INTO SOUTHEAST OKLAHOMA TUESDAY. MODEL HANDLING OF WEAK TROPICAL SYSTEM OVER NORTHERN GULF FAIRLY CONSISTENT ON TRACK /MAINLY AFFECTING SOUTHEAST-EASTERN OKLAHOMA/ BUT DIFFER MORE ON TIMING. WE WILL LEAVE CONSENSUS POPS GOING THROUGH LATE WEEK WITH HIGHEST OVER FAR SOUTHEAST OKLAHOMA WHERE FLOODING POTENTIAL WILL INCREASE. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 70 84 68 81 / 50 60 60 40 HOBART OK 70 84 67 83 / 70 60 70 40 WICHITA FALLS TX 71 87 69 84 / 40 40 50 40 GAGE OK 65 81 63 81 / 70 50 50 20 PONCA CITY OK 70 83 68 81 / 60 60 70 30 DURANT OK 72 87 70 81 / 30 40 40 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 14/03/03
Hazardous weather outlook, Jun 14, 11:56 AM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1156 AM CDT SUN JUN 14 2015 OKZ004>048-050>052-TXZ083>090-151700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1156 AM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCALIZED FLOODING AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN CONCERNS WITH THIS ACTIVITY. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TO THE WEST IN THE TEXAS PANHANDLE AND WEST TEXAS THIS AFTERNOON AND EVENING. THIS ACTIVITY COULD DEVELOP INTO ONE OR MORE THUNDERSTORM COMPLEXES THAT MOVES EAST INTO THE AREA LATER TONIGHT INTO EARLY MONDAY. STRONG WIND GUSTS UP TO 60 MPH AND LOCALIZED FLOODING WILL BE THE MAIN CONCERNS WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY INTO NEXT WEEKEND. THE MOST WIDESPREAD THUNDERSTORM ACTIVITY WILL BE LIKELY THROUGH TUESDAY...WITH LESSER CHANCES BY MID TO LATE NEXT WEEK. WITH ADEQUATE INSTABILITY AND MOISTURE...AN OCCASIONAL STRONG TO SEVERE STORM WILL BE POSSIBLE VIRTUALLY ANY DAY...WITH THE GREATER POTENTIAL FOR A SEVERE STORM OR TWO ON MONDAY. SEVERAL ROUNDS OF HEAVY RAINFALL MAY ALSO CONTINUE TO PROMOTE LOCALIZED FLOODING...ESPECIALLY IN AREAS THAT HAVE RECEIVED SUBSTANTIAL RAINS OVER THE LAST FEW DAYS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. AUSTIN/EM
In the hours before
Special weather statement, Jun 14, 6:57 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT SUN JUN 14 2015
OKZ041-046-047-050-051-150030-
CARTER OK-LOVE OK-MARSHALL OK-MURRAY OK-JOHNSTON OK-
657 PM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER...
NORTHEASTERN LOVE...NORTHWESTERN MARSHALL...SOUTHEASTERN MURRAY AND
SOUTHWESTERN JOHNSTON COUNTIES UNTIL 730 PM CDT...
AT 656 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
LAKE MURRAY...MOVING NORTH AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ARDMORE...MARIETTA...DICKSON...MANNSVILLE...SPRINGER...RAVIA...GENE
AUTRY...REAGAN...OVERBROOK...RUSSETT...LAKE MURRAY AND LEBANON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3392 9718 3437 9720 3437 9668 3406 9682
3394 9696 3394 9698 3396 9698 3395 9700
3392 9699 3386 9706 3386 9707 3385 9709
TIME...MOT...LOC 2356Z 175DEG 16KT 3405 9699
MBSSpecial weather statement, Jun 14, 7:29 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
729 PM CDT SUN JUN 14 2015
OKZ041-043-046-047-051-150115-
CARTER OK-COAL OK-MARSHALL OK-MURRAY OK-JOHNSTON OK-
729 PM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR CARTER...SOUTHWESTERN COAL...
NORTHWESTERN MARSHALL...SOUTHERN MURRAY AND JOHNSTON COUNTIES UNTIL
815 PM CDT...
AT 728 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER DICKSON...
MOVING NORTH AT 20 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ARDMORE...MADILL...TISHOMINGO...LONE GROVE...WILSON...DICKSON...
MANNSVILLE...SPRINGER...RAVIA...MILL CREEK...DOUGHERTY...BROMIDE...
GENE AUTRY...REAGAN...RUSSETT...MILO...LAKE OF THE ARBUCKLES...
PONTOTOC...TURNER FALLS AND CONNERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3407 9675 3409 9747 3444 9736 3450 9685
3450 9644
TIME...MOT...LOC 0028Z 192DEG 17KT 3419 9698
MBSSpecial weather statement, Jun 14, 7:52 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 752 PM CDT SUN JUN 14 2015 OKZ005-006-011-150130- ALFALFA OK-MAJOR OK-WOODS OK- 752 PM CDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALFALFA... NORTHWESTERN MAJOR AND EASTERN WOODS COUNTIES UNTIL 830 PM CDT... AT 750 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST OF WAYNOKA...MOVING NORTH AT 20 MPH. ANOTHER STORM WAS LOCATED 10 MILES NORTHEAST OF WAYNOKA...MOVING NORTH AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3700 9826 3640 9857 3647 9887 3700 9882 TIME...MOT...LOC 0050Z 197DEG 16KT 3647 9875 MBS
Special weather statement, Jun 14, 7:57 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
757 PM CDT SUN JUN 14 2015
OKZ016-021-022-034-035-150145-
GREER OK-CUSTER OK-BECKHAM OK-KIOWA OK-WASHITA OK-
757 PM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREER...CENTRAL
CUSTER...EAST CENTRAL BECKHAM...NORTHWESTERN KIOWA AND WASHITA
COUNTIES UNTIL 845 PM CDT...
AT 755 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTH OF BESSIE TO 6 MILES SOUTH OF RETROP...MOVING NORTHEAST
AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
CLINTON...MANGUM...CORDELL...GRANITE...BURNS FLAT...THOMAS...
SENTINEL...ARAPAHO...DILL CITY...CANUTE...LONE WOLF...CUSTER CITY...
BESSIE...ROCKY...FOSS...RETROP...FOSS RESERVOIR...STAFFORD AND
NORTHWESTERN ALTUS-LUGERT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3581 9870 3574 9902 3532 9942 3484 9954
3501 9922 3531 9881
TIME...MOT...LOC 0055Z 203DEG 16KT 3544 9898 3506 9937
MBSSpecial weather statement, Jun 14, 8:20 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 820 PM CDT SUN JUN 14 2015 OKZ011-015-017-150145- BLAINE OK-MAJOR OK-DEWEY OK- 820 PM CDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE... SOUTHEASTERN MAJOR AND NORTHEASTERN DEWEY COUNTIES UNTIL 845 PM CDT... AT 820 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CANTON... MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... FAIRVIEW...CANTON...LONGDALE...ISABELLA...EAGLE CITY...CANTON LAKE... SOUTHARD AND HOMESTEAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3592 9858 3598 9877 3637 9863 3629 9828 TIME...MOT...LOC 0120Z 204DEG 17KT 3606 9861 MBS
Special weather statement, Jun 14, 8:31 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
831 PM CDT SUN JUN 14 2015
OKZ033-150215-
HARMON OK-
831 PM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR HARMON COUNTY UNTIL 915 PM CDT...
AT 830 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
HOLLIS...MOVING NORTH AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
HOLLIS...GOULD AND MCKNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3485 10000 3490 9973 3457 9971 3454 9985
3454 9988 3458 9993 3458 9995 3456 9997
3457 10000
TIME...MOT...LOC 0130Z 163DEG 13KT 3462 9989
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:29 PM CDT | Special Weather Statement | OUN | Carter, Johnston | 46 min |
| Jun 14, 7:52 PM CDT | Special Weather Statement | OUN | Alfalfa | 38 min |
| Jun 14, 7:57 PM CDT | Special Weather Statement | OUN | Custer, Washita | 48 min |
| Jun 14, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 23 min |
| Jun 14, 8:20 PM CDT | Special Weather Statement | OUN | Major | 25 min |
| Jun 14, 8:25 PM CDT | Areal Flood Advisory | OUN | Beckham, Blaine, Custer, Dewey, Greer, Kiowa and 2 more | 3 hr |
| Jun 14, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 46 min |
| Jun 14, 8:31 PM CDT | Special Weather Statement | OUN | Harmon | 44 min |
| Jun 14, 8:45 PM CDT | Special Weather Statement | OUN | Major | 45 min |
| Jun 14, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 33 min |
| Jun 14, 9:15 PM CDT | Special Weather Statement | OUN | Greer, Harmon | 60 min |
| Jun 14, 9:31 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson, Kiowa | 3 hr |
| Jun 14, 9:54 PM CDT | Flash Flood Warning | OUN | Greer, Harmon, Jackson, Kiowa, Washita | 3 hr |
| Jun 14, 10:13 PM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson | 62 min |
| Jun 14, 11:14 PM CDT | Special Weather Statement | OUN | Caddo, Jackson, Kiowa, Washita | 61 min |
| Jun 14, 11:24 PM CDT | Areal Flood Advisory | OUN | Greer, Jackson, Kiowa, Washita | 3 hr |
| Jun 15, 12:38 AM CDT | Flash Flood Warning | OUN | Greer, Harmon, Jackson, Kiowa, Washita | 4 hr |
| Jun 15, 12:51 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 114 min |
| Jun 15, 12:56 AM CDT | Special Weather Statement | OUN | Harmon | 49 min |
| Jun 15, 1:31 AM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson, Kiowa | 3 hr |
| Jun 15, 1:43 AM CDT | Flash Flood Warning | OUN | Greer, Jackson, Kiowa | 3 hr |
| Jun 15, 2:00 AM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 67 hr |
| Jun 15, 2:41 AM CDT | Areal Flood Advisory | OUN | Jackson, Kiowa, Tillman | 2 hr |
| Jun 15, 8:14 AM CDT | Areal Flood Warning | OUN | Greer, Harmon, Jackson, Kiowa, Washita | 5 hr |
| Jun 15, 8:36 AM CDT | River Flood Warning | OUN | Jefferson, Love | 4 days |
| Jun 15, 2:22 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, Grady, McClain, Oklahoma | 5 hr |
| Jun 15, 2:47 PM CDT | Flash Flood Watch | OUN | Atoka, Bryan, Caddo, Canadian, Carter, Cleveland and 21 more | 3 days |
| Jun 15, 2:58 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 3 hr |
| Jun 15, 4:04 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Stephens, Tillman | 3 hr |
| Jun 15, 4:22 PM CDT | Areal Flood Advisory | OUN | Garvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 3 hr |
| Jun 15, 4:30 PM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson, Stephens | 3 hr |
| Jun 15, 5:16 PM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Stephens | 3 hr |
| Jun 15, 6:07 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Jefferson, Love, Murray, Pontotoc | 3 hr |
| Jun 15, 6:10 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 52 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.